advertisement
Question
Posted by: Jenny (aka Nadine) | 2008/06/06

Disprin with Lithium

Hi CS and how are you doing? Haven't chatted for ages. If you can recall I am on Lithium. Can I take Disprin (I don't think so) as I have a massive abscess on my gum and it's terribly sore. I took AdcoDol this morning but that's not an anti-inflammatory (as you know). Thanks CS and have a lovely weekend.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

JakaN, indeed --- good to hear from you again. Ouch, though, sorry to ehar about the abscess, which obviously needs a dentist's assistance ASAP, and may need an antibiotic which could help the pain. As I understand it a number of anti-inflammatories such as Nurofen / ibuprofen and others, and aspirin, can raise the plasma levels of Lithium, and potentially even could cause some lithium toxicity. Paracetamol is probably a better alternative until you reach the dentist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: T | 2008/06/06

im on camcolit and was given mypaid when i had pneumonia

Reply to T

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement